# SDR AWXA200500933

- Difficulty date: July 15, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 654581094
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CORROSION ON BS 312 BEAM FROM BL 0 TO BL 21R, WL 208.  PREVIOUS BLEND OUT PRESENT, MATERIAL LOSS GREATER THAN ALLOWED, IAW BOEING 737-300 SRM 53-10-51-1.  MX CUT OUT DAMAGED SECTION OF BEAM IAW BOEING 737-300 SRM, 53-10-51-2 FIG 205.  FABRICATED TWO ANGLES IAW BOEING 737-300 SRM 53-10-51.  RECEIVED AND PREPARED CHORD AND SHIMS FOR INSTALLATION IAW BOEING 737-300 SRM 53-10-51-2.  INSTALLED FABRICATED REPAIR PARTS AT BS 312 BEAM FROM BL 0 TO BL 21R, WL 208 IAW BOEING 737-300 SRM 53-10-51-2 FIG 205.
